# SDR VNAA2018022611101

- Difficulty date: February 26, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15347
- Aircraft time: 7,812 hours, 7,240 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT DEPARTED AND RECEIVED A NOSE WHEEL STEERING INOPERATIVE CAUTION MESSAGE. DECLARED AN EMERGENCY AND RETURNED TO FIELD. MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE, OPS CHECKED GOOD.
